Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 167, NWS St. Louis, MO

May 13, 20114 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at May 13, 2011, 2:39 PM CDT for 4 counties in Missouri. It was in force for 51 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 13, 2011, 2:39 PM CDT (19:39 UTC)
Expired
May 13, 2011, 3:30 PM CDT
In force
51 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Jefferson County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 76 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 2:52 PM CDTHAIL 0.252 Nnw Bonne Terre, MOJUST BEGAN HAILING.
May 13, 2:54 PM CDTHAIL 0.25Bonne Terre, MO
May 13, 3:27 PM CDTHAIL 0.52 Ne French Village, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 286 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1586 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

023 
WUUS53 KLSX 131939
SVRLSX
MOC099-186-187-221-132030-
/O.NEW.KLSX.SV.W.0167.110513T1939Z-110513T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
239 PM CDT FRI MAY 13 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
  NORTHWESTERN STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
  EAST CENTRAL WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 330 PM CDT

* AT 237 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED NEAR MINERAL POINT...OR 6 MILES WEST OF BONNE TERRE...AND
  MOVING NORTHEAST AT 15 MPH.

  HAIL UP TO THE SIZE OF PING PONG BALLS WAS REPORTED SOUTHEAST OF   
  POTOSI WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BONNE TERRE...OLYMPIAN VILLAGE...BLACKWELL...VALLES MILL AND FRENCH
  VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3818 9036 3794 9023 3788 9069 3801 9077
TIME...MOT...LOC 1939Z 245DEG 17KT 3794 9065
WIND...HAIL 60MPH 1.50IN

$$

KANOFSKY
2 follow-up statements
290 
WWUS53 KLSX 131948
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
248 PM CDT FRI MAY 13 2011

MOC221-131958-
/O.CAN.KLSX.SV.W.0167.000000T0000Z-110513T2030Z/
WASHINGTON MO-
248 PM CDT FRI MAY 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WASHINGTON COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3806 9064 3818 9036 3794 9023 3789 9064
TIME...MOT...LOC 1948Z 245DEG 17KT 3796 9060

$$

MOC099-186-187-132030-
/O.CON.KLSX.SV.W.0167.000000T0000Z-110513T2030Z/
JEFFERSON MO-STE. GENEVIEVE MO-ST. FRANCOIS MO-
248 PM CDT FRI MAY 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST.
FRANCOIS...NORTHWESTERN STE. GENEVIEVE AND SOUTHEASTERN JEFFERSON
COUNTIES UNTIL 330 PM CDT...

AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
BONNE TERRE...MOVING NORTHEAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  BONNE TERRE...OLYMPIAN VILLAGE...BLACKWELL...VALLES MILL AND FRENCH
  VILLAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3806 9064 3818 9036 3794 9023 3789 9064
TIME...MOT...LOC 1948Z 245DEG 17KT 3796 9060
WIND...HAIL 60MPH 1.50IN

$$

KANOFSKY
114 
WWUS53 KLSX 132031
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
331 PM CDT FRI MAY 13 2011

MOC099-186-187-132041-
/O.EXP.KLSX.SV.W.0167.000000T0000Z-110513T2030Z/
JEFFERSON MO-STE. GENEVIEVE MO-ST. FRANCOIS MO-
331 PM CDT FRI MAY 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR ST. FRANCOIS...NORTHWESTERN
STE. GENEVIEVE AND SOUTHEASTERN JEFFERSON COUNTIES HAS EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 3806 9064 3818 9036 3794 9023 3789 9064
TIME...MOT...LOC 1948Z 245DEG 17KT 3796 9060

$$

KANOFSKY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 13, 2:31 PM CDT, 8 minutes earlier.

Area forecast discussion, May 13, 2:31 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
231 PM CDT FRI MAY 13 2011

.DISCUSSION...
/231 PM CDT FRI MAY 13 2011/

UPPER LOW CURRENTLY OVER SOUTHWESTERN MO WITH SHOWERS AND
THUNDERSTORMS FIRING OVER MO AND SLOWLY ROTATING TO THE NORTH AND
EAST INTO FORECAST AREA AS OF 19Z. MAIN FORECAST ISSUE IN THE SHORT
TERM WILL BE THE STORMS THIS EVENING...SLOWLY TAPERING OFF THROUGH
SATURDAY AS SYSTEM EXITS TO THE EAST...WITH ANOTHER ROUND OF
ACTIVITY EXPECTED SUNDAY AND SUNDAY NIGHT.

FOR TONIGHT...UPPER LOW TO SLOWLY TRACK TO THE EAST ACROSS SOUTHERN
MO AND INTO SOUTHERN IL. BEST CHANCES OF STORMS WILL BE THIS EVENING
WITH DECENT INSTABILITY AND LIFT...SO SOME ISOLATED REPORTS OF HAIL
AND GUSTY WINDS NOT OUT OF THE QUESTION. STORMS TO TAPER OFF TOWARDS
MIDNIGHT WITH LINGERING SHOWERS. LOW TEMPS TO DIP INTO THE UPPER 40S
TO MID 50S.

ON SATURDAY AND SATURDAY NIGHT...UPPER LOW TO EXIT TO OUR EAST WITH
SHOWERS SLOWLY TAPERING OFF...THEN WILL SEE SECONDARY SHORTWAVE
SLIDE SOUTHEAST INTO FORECAST AREA BY SUNDAY WITH ANOTHER ROUND OF
SHOWERS SUNDAY AND SUNDAY NIGHT...BEFORE THINGS DRY OUT. AS FOR
TEMPS...MUCH COLDER AIR TO FILTER INTO REGION WITH HIGHS ON SATURDAY
AND SUNDAY ONLY IN THE MID 50S TO LOW 60S...LOWS EACH NIGHT IN THE
40S.

BY MONDAY...SURFACE RIDGE BUILDS IN WITH DRIER WEATHER FOR THE FIRST
HALF OF THE WORK WEEK. TEMPS WILL BE A BIT BELOW NORMAL ON
MONDAY...IN THE UPPER 50S TO LOW 60S...THEN MODERATE INTO THE MID TO
UPPER 60S BY WEDNESDAY AND THURSDAY. BEYOND THAT...MODELS HAVING
DIFFERENCES ON TIMING OF NEXT WEATHER SYSTEM...FOR NOW WENT WITH A
BLEND OF FASTER GFS AND SLOWER ECMWF...WITH CHANCES OF SHOWERS AND
THUNDERSTORMS BY NEXT FRIDAY.

BYRD
&&

.AVIATION...
/1250 PM CDT FRI MAY 13 2011/

UPPER LEVEL LO WILL PASS THRU SRN MO TODAY AND EARLY TONIGHT AND
THEN DRIFT INTO THE LOWER OH VALLEY LATER TONIGHT. ANOTHER UPPER
LEVEL LO WILL ENTER THE PICTURE FROM THE NW LATE TONIGHT AND
SATURDAY AND WILL EVENTUALLY MERGE WITH THE LOWER OH VALLEY LO.
THIS PRESENTS A COMPLEX FORECAST OVER THE NEXT 24-30HRS...BUT
BELIEVE THE BEST RAIN CHCS FOR COU AND THE STL METRO TERMINALS WILL
BE WITH CLOSEST APPROACH OF THE FIRST UPPER LEVEL LO THIS
AFTERNOON AND EARLY THIS EVENING AND HAVE TIMED ACCORDINGLY WITH
TEMPO GROUPS. AFTER THAT...HAVE PERSISTENT VCSH AS AREAS AND
PATCHES OF RAIN WILL THEN DEVELOP ON THE BACKSIDE FOR THE
REMAINDER OF THE TAF PERIOD. WHAT WILL ALSO MOVE IN AND DEVELOP
LATER TODAY WILL BE LO CLOUDS. STRONG EVIDENCE OF IFR CIGS FOR
LATER TONIGHT AND MUCH OF SATURDAY...AND HAVE INTRODUCED WITH THIS
SET. WENT OPTIMISTIC LATER ON SATURDAY AS CURRENT CIGS TO THE N
AND W OF THE LO ARE LARGELY LO-END MVFR...AND BELIEVE A REPEAT
WILL OCCUR ON SATURDAY. GUSTY NWLY SFC WNDS WILL DEVELOP ON THE
BACKSIDE OF THE SFC SYSTEM.

SPECIFICS FOR KSTL...RAIN SHOULD HOLD OFF UNTIL UPPER LO GETS
CLOSER LATER THIS AFTN AND AFTER THAT...RAIN CHCS WILL BE HARD TO
GET A GOOD HANDLE ON SO USED VCSH THEREAFTER. BUILD IN LO IFR CIGS
ONCE THE SFC LO STARTS TO PULL AWAY...AND THEN KEEP IN THRU ALL OF
SATURDAY MORNING. BUT WAS OPTIMISTIC ON GETTING ABOVE 1KFT ON
SATURDAY AFTN GIVEM WHAT WE ARE CURRENTLY SEEING FROM THAT
QUADRANT OF THE LO.

TES
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 13, 5:34 AM CDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
534 AM CDT FRI MAY 13 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141045-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
534 AM CDT FRI MAY 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TODAY WITH A SLIGHT
CHANCE OF THUNDERSTORMS TONIGHT AS A STRONG UPPER LEVEL LOW
PRESSURE SYSTEM MOVES THROUGH SOUTHERN PORTIONS OF MISSOURI AND
ILLINOIS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS
AFTERNOON ACROSS A PORTION OF SOUTHEAST MISSOURI AND SOUTHWEST
ILLINOIS WHERE A FEW STORMS MAY BE CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

GKS

In the hours before

Local storm report, May 13, 2:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
220 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             POTOSI                  37.94N  90.78W
05/13/2011  E0.75 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

DYE
Special weather statement, May 13, 2:23 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
223 PM CDT FRI MAY 13 2011

MOZ050-132000-
CALLAWAY MO-
223 PM CDT FRI MAY 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CALLAWAY COUNTY UNTIL
300 PM CDT...

AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AUXVASSE...OR 10 MILES NORTHEAST OF
FULTON...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WILLIAMSBURG...
  SHAMROCK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Local storm report, May 13, 2:24 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
224 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0221 PM     HAIL             2 ESE POTOSI            37.92N  90.75W
05/13/2011  M1.00 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

BYRD
Special weather statement, May 13, 2:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
227 PM CDT FRI MAY 13 2011

MOZ059-062-072-132015-
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-
227 PM CDT FRI MAY 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR GASCONADE...SOUTHWESTERN FRANKLIN
AND NORTHWESTERN CRAWFORD COUNTIES UNTIL 315 PM CDT...

AT 224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES NORTHWEST OF CUBA...MOVING NORTHEAST AT
10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OWENSVILLE...
  ROSEBUD...
  OAK HILL...
  JAPAN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

KANOFSKY
Local storm report, May 13, 2:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
235 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             2 SE MINERAL POINT      37.92N  90.70W
05/13/2011  E0.88 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, May 13, 2:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
239 PM CDT FRI MAY 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0224 PM     HAIL             2 ESE POTOSI            37.92N  90.75W
05/13/2011  M1.50 INCH       WASHINGTON         MO   TRAINED SPOTTER

            SOME HAIL UP TO PING PONG BALL SIZE. HAIL COVERING THE
            GROUND.

&&

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:43 PM CDTSevere Thunderstorm WarningLSXBoone47 min
May 12, 7:51 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway24 min
May 12, 7:56 PM CDTSevere Thunderstorm WarningLSXCole49 min
May 12, 8:13 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe, Shelby47 min
May 12, 8:41 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Shelby49 min
May 12, 10:04 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Osage56 min
May 12, 10:50 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Jefferson, Washington40 min
May 13, 10:27 AM CDTRiver Flood WarningLSXOsage6 hr
May 13, 2:04 PM CDTSevere Thunderstorm WarningLSXSaint Francois, Washington41 min
May 13, 3:05 PM CDTTornado WarningLSXSainte Genevieve, Saint Francois20 min
May 13, 4:23 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve23 min
May 13, 4:26 PM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway4 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.